question-icon

Does Zosert cause heartburn as side-effects?

default
Posted on Wed, 22 Aug 2018
Question:
Glod eveng Dpctor
I am taking zosert.daily one in night after fpod, bit i haveno XXXXXXX mental problems or depression now or before but to stop clofranil 50 mg.
Now, i have been taking since few months, however, i have lots of side effects pf the zosert like burning i heart and stomach. Etc severely and i have decidex to sstopit.
Please advise doctor.
Anantb ne
Age 52 yeRs
MALE XXXXXXX
doctor
Answered by Dr. Ashok Kumar (1 hour later)
Brief Answer:
It should be stopped sowly

Detailed Answer:

Hello,

Although it is advisable to discontinue zosert under guidance of your doctor but in case you are not able to see him personally you are requested to stop it slowly. Ideally it will be better if you reduce 20%-25% every week and so on. This will minimize the chance of withdrawal side effects associated with zosert.

Hope I have answered your query.

Take care

Dr. Ashok Kumar, Psychiatrist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3329 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does Zosert cause heartburn as side-effects?

Brief Answer: It should be stopped sowly Detailed Answer: Hello, Although it is advisable to discontinue zosert under guidance of your doctor but in case you are not able to see him personally you are requested to stop it slowly. Ideally it will be better if you reduce 20%-25% every week and so on. This will minimize the chance of withdrawal side effects associated with zosert. Hope I have answered your query. Take care Dr. Ashok Kumar, Psychiatrist